Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Getting wheezing problem after joining gym. Took homeopathy treatment earlier. Is it because of climate change?

Hi, i had wheezing before 5 years.. but after homeopathic medication it was under control, i can say it was almost cured. But this is a second time i observe after joining gym i m facing problem again. i m 28 years old. After working out for a month i get wheezing problem. Please advise whether because of gym i m facing this problem or because of climate change... i m from Bangalore (Inida)
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
wheezing due to asthma has many triggers including exercise and seasonal changes. in ur case, it s probably exercise induced asthma. Have 2 to 4 puffs of asthalin inhaler 5mts before exercise and see the response. u ll definitely feel improved. if u have persistent wheeze, even while not exercising, it might be due to seasonal change and use seroflo inhaler, 125mics, twice daily till summer arrives.
inhaler medications r safer than oral drugs.
dont forget to rinse ur mouth thoroughly after seroflo inhalation
Answered: Fri, 15 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor